Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 41, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 19, 2013, 12:15 AM CDT for 6 counties in Nebraska; Fremont County, Mills County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2013, 12:15 AM CDT (05:15 UTC)
- Expired
- May 19, 2013, 1:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fremont County, IA, Mills County, IA, Cass County, NE, Johnson County, NE, Lancaster County, NE, Nemaha County, NE, Otoe County, NE, Richardson County, NE
The radar
The Omaha radar (KOAX), 83 km from the middle of the area, began a volume at 05:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 9:26 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.3 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -202 J/kg
- Mixed-layer LCL
- 1541 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:38 PM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, May 18, 6:38 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 638 PM CDT SAT MAY 18 2013 .AVIATION... 00Z TAFS FOR KOFK...KOMA AND KLNK THUNDERSTORM TIMING/COVERAGE TONIGHT AND AGAIN SUNDAY AFTERNOON PLUS LOW CLOUD DEVELOPMENT LATE TONIGHT ARE AMONG AVIATION ISSUES. TAF FORECAST REFLECTED BEST ESTIMATES OF TSTM ACTIVITY TONIGHT WITH TEMPO GROUPS AND PROB30S WERE THEN CARRIED AT SITES SUNDAY AFTERNOON. HOWEVER...CONVECTION COULD LINGER ACROSS THE AREA SUNDAY MORNING AND TRENDS WILL NEED MONITORING. WOULD SUSPECT WITH UPPER 60S SFC DWPTS FM SERN NEBR INTO KS THAT LOW CLOUD DEVELOPMENT QUITE POSSIBLE BY SUNDAY MORNING OVER MUCH OF THE REGION AND THIS WAS CARRIED IN 00Z FORECASTS. MIXING DUE TO CONVECTION COULD ALTER THE TIMING/COVERAGE...HOWEVER. CHERMOK && .PREV DISCUSSION... /ISSUED 338 PM CDT SAT MAY 18 2013/ DISCUSSION... SEVERE THUNDERSTORM CHANCES THROUGH SUNDAY EVENING ARE THE PRIMARY FORECAST CONCERNS. WESTERN UPPER WAVE WAS DRIFTING TOWARD THE ROCKIES THIS AFTERNOON. STRONG SOUTHWEST FLOW AHEAD OF THIS SYSTEM WAS OVERSPREADING HIGH PLAINS REGION...INDUCING CYCLOGENESIS IN SOUTHWEST NEBRASKA AND WESTERN KANSAS WHERE SKIES HAD CLEARED. STRONG INSTABILITY HAS DEVELOPED AHEAD OF THIS LOW WITH MOST UNSTABLE CAPES RUNNING OVER 4000 J/KG FROM SOUTHWEST NEBRASKA THROUGH CENTRAL KANSAS...JUST AHEAD OF DRY LINE. SPC HAS JUST ISSUED A TORNADO WATCH FOR THESE AREAS COVERING WESTERN NEBRASKA THROUGH MUCH OF WESTERN INTO CENTRAL KANSAS. FOR OUR AREA...BROKEN MID LEVEL CLOUD COVER HAS DAMPENED INSOLATION THIS AFTERNOON...HOLDING TEMPERATURES IN THE LOWER 80S. OVERNIGHT EXPECT CONVECTION FROM WESTERN AREAS TO ROLL EAST AND NORTHEAST ACROSS CENTRAL INTO EASTERN NEBRASKA...AND EVENTUALLY SOUTHWEST IOWA...AS LOW LEVEL JET PUSHING 40KT CONTINUES TO PUMP HIGHER THETA-E AIR INTO OUR REGION. HOWEVER...EXACT EVOLUTION OF WESTERN CONVECTION WILL HAVE TO BE WATCHED AS SEVERAL SHORT RANGE MODELS SUGGEST A SPLIT IN ACTIVITY WITH ONE AREA LIFTING INTO NORTHEAST NEBRASKA AND ANOTHER SETTING UP OVER NORTHERN KANSAS. BUT OTHERS SUGGEST A MCS WILL ROLL RIGHT INTO EASTERN NEBRASKA LATE THIS EVENING. AT ANY RATE...PRECIP CHANCES WILL BE ON THE INCREASE FROM LATE EVENING ON...WITH THE THREAT OF SEVERE WEATHER STILL THERE. MODELS SUGGEST ELEVATED CAPE VALUES WILL STILL BE TOPPING 2000 J/KG AS STORMS MOVE IN...SO HAIL IS CERTAINLY A THREAT. IF STORMS DO NOT BECOME ELEVATED WITH TIME AS EXPECTED...THEN WINDS COULD ALSO BE A PROBLEM...ESPECIALLY DURING THE LATE EVENING. MOST LIKELY AREAS FOR SEVERE WOULD BE NEAR THE KANSAS BORDER WHERE A PLURALITY OF SHORT RANGE ENSEMBLE MEMBERS PAINT A SWATH OF STRONG STORMS...OR OVER NORTHEAST NEBRASKA WHERE SEVERAL MODELS POINT TO MCS TRACK. ACTIVITY SHOULD CONTINUE WELL PAST MIDNIGHT BEFORE MOVING EAST OF OUR AREA SUNDAY MORNING. LOOKS LIKE WE COULD HAVE A SUBSTANTIAL LULL IN ACTIVITY DURING THE MORNING BEFORE ROUND TWO BEGINS SUNDAY AFTERNOON. UPPER TROUGH WILL PUSH FARTHER INTO THE PLAINS...PUSHING SURFACE TROUGH/LOW INTO EASTERN NEBRASKA AND EASTERN KANSAS. SUBSTANTIAL INSTABILITY WILL EXIST AHEAD OF THIS BOUNDARY DURING THE AFTERNOON...BUT SHEAR PROFILES WILL BE DECREASING WITH TIME AS WE HEAD LATER IN THE AFTERNOON OWING TO SLACKENING GRADIENT CLOSER TO SURFACE/UPPER TROUGHS. VERY STEEP LOW AND MID LEVEL LAPSE RATES ON THE ORDER OF 8 C/KM WILL EXIST OVER MUCH OF OUR AREA...AND FORECAST SOUNDINGS SHOW INHIBITION GOING AWAY BY MID TO LATE AFTERNOON. MIXED LAYER CAPE VALUES OVER 2500 J/KG ARE PROGGED OVER MUCH OF OUR AREA...WITH 0-6KM SHEAR AROUND 40KT. SO SUPERCELLS LOOK LIKELY WITH LARGE HAIL AND DAMAGING WINDS CERTAINLY...BUT TORNADO POTENTIAL IS STILL IN QUESTION. LOW LEVEL SHEAR IS MOST PRONOUNCED IN OUR FAR SOUTHEAST CWA...BUT ANY WARM FRONTAL BOUNDARY THAT ROTATES NORTH AROUND SURFACE LOW WILL BE A CANDIDATE TO FOCUS TORNADO THREAT AS WELL. SEVERE THREAT WILL LAST THROUGH THE EVENING BEFORE SURFACE BOUNDARY SHIFTS EAST AND FOCUSES STORMS MORE IN IOWA AND MISSOURI. HOWEVER UPPER LOW CUTTING OFF JUST NORTH OF NEBRASKA AND LINGERING MID LEVEL INSTABILITY WILL BRING CONTINUED THUNDER CHANCE INTO MONDAY. THAT LOW WILL REMAIN IN OUR AREA THROUGH AT LEAST MID WEEK...BRINGING OFF AND ON SHOWERS AND ISOLATED THUNDERSTORMS ALONG WITH COOLER TEMPERATURES. IT LOOKS LIKE A WARMING TREND IS IN STORE FOR LATE IN THE WEEK AS UPPER LOW FINALLY MOVES EAST AND HEIGHTS BEGIN TO RISE. DERGAN && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, May 18, 5:53 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 553 PM CDT SAT MAY 18 2013 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-191300- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 553 PM CDT SAT MAY 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...TONIGHT AND SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT...AND SEVERE STORMS ARE POSSIBLE. LARGE HAIL AND DAMAGING WINDS ALONG WITH LOCALLY HEAVY RAIN WILL BE THE PRIMARY HAZARDS. A LARGE UPPER LEVEL SYSTEM HAS COMBINED WITH STRONG SHEAR AND INSTABILITY TO CREATE SCATTERED THUNDERSTORMS...A FEW SEVERE...FROM WESTERN NEBRASKA INTO NORTHWEST KANSAS SATURDAY AFTERNOON. THIS ACTIVITY WILL SPREAD NORTHEAST TONIGHT AS THE UPPER SYSTEM MOVES SLOWLY EAST AND A LOW LEVEL JET STRENGTHENS OVER THE REGION. ALTHOUGH WIND SHEAR IS FORECAST TO BE LESS OVER EASTERN NEBRASKA AND SOUTHWEST IOWA THAN LOCATIONS TO THE WEST...AND SURFACE BASED INSTABILITY SHOULD WEAKEN...CONDITIONS REMAIN FAVORABLE ENOUGH SO THAT STORMS THAT MOVE OR DEVELOP INTO THE REGION COULD BE SEVERE. AFTER A POSSIBLE LULL IN THE ACTIVITY SUNDAY MORNING...ADDITIONAL THUNDERSTORMS SHOULD DEVELOP SUNDAY AFTERNOON AS THE UPPER SYSTEM CONTINUES MOVING EAST. THE HIGHEST INSTABILITY AND WIND SHEAR SUNDAY AFTERNOON AND EVENING IS EXPECTED TO EXTEND FROM SOUTHEAST NEBRASKA AND SOUTHWEST IOWA TO POINTS SOUTH. ALTHOUGH THE GREATEST CONCENTRATION OF SEVERE WEATHER SUNDAY COULD BE ACROSS THAT AREA...SEVERE STORMS ARE POSSIBLE OVER ALL OF EASTERN NEBRASKA AND WESTERN IOWA DUE TO THE STRENGTH OF THE UPPER SYSTEM AND AT LEAST MODEST INSTABILITY EXPECTED OVER MUCH OF THE AREA. VERY LARGE HAIL AND DAMAGING WINDS ARE AMONG THE HAZARDS ON SUNDAY. WITH A POSSIBLE DRY-LINE OR WARM FRONT IN SOUTHEAST NEBRASKA AND SOUTHWEST IOWA...ISOLATED TORNADOES ARE POSSIBLE AS WELL. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY THE SEVERE WEATHER THREAT OVER THE AREA SHOULD SHIFT TO FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA SUNDAY EVENING BEFORE MOVING OUT OF THE REGION SUNDAY NIGHT. WITH THE UPPER LEVEL SYSTEM CLOSING OFF AND STALLING OVER THE PLAINS...ISOLATED THUNDERSTORMS REMAIN POSSIBLE THEN MONDAY AND TUESDAY...MAINLY WITH AFTERNOON HEATING. ISOLATED STORMS COULD BE SEVERE MONDAY AFTERNOON IF ENOUGH LOW LEVEL MOISTURE AND INSTABILITY CAN LAG BENEATH THE COOLING UPPER LEVEL SYSTEM. .SPOTTER INFORMATION STATEMENT... ALTHOUGH STORM SPOTTER ACTIVITY MAY BE REQUIRED LATE THIS EVENING...SPOTTERS WILL MORE LIKELY BE NEEDED SUNDAY AFTERNOON AND EVENING. CHERMOK
In the hours before
Special weather statement, May 18, 10:38 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1038 PM CDT SAT MAY 18 2013
NEZ011-012-016-017-190430-
CEDAR NE-ANTELOPE NE-PIERCE NE-KNOX NE-
1038 PM CDT SAT MAY 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CEDAR...NORTHERN
ANTELOPE...CENTRAL PIERCE AND KNOX COUNTIES UNTIL 1130 PM CDT...
AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
EAST OF ORCHARD TO 10 MILES SOUTH OF PLAINVIEW...OR ALONG A LINE
EXTENDING FROM 28 MILES EAST OF ONEILL TO 23 MILES NORTHWEST OF
NORFOLK...AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PLAINVIEW...CREIGHTON...BLOOMFIELD...OSMOND...WAUSA...VERDIGRE...
SANTEE...CROFTON...FORDYCE...BRUNSWICK...CENTER...MAGNET...ROYAL...
WINNETOON...FOSTER...MCLEAN AND BAZILE MILLS.
LAT...LON 4285 9778 4284 9769 4286 9761 4285 9756
4286 9751 4285 9744 4287 9740 4250 9728
4209 9780 4233 9821 4277 9796 4279 9791
4286 9787 4287 9783
TIME...MOT...LOC 0334Z 210DEG 36KT 4238 9809 4221 9781
MAYESLocal storm report, May 18, 10:40 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1040 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM TSTM WND DMG COLUMBUS 41.43N 97.36W
05/18/2013 PLATTE NE EMERGENCY MNGR
SPOTTY TREE DAMAGE REPORTED ALONG WITH SOME POWER
OUTAGES.
&&
PEARSONLocal storm report, May 18, 11:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1131 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1131 PM HAIL FAIRBURY 40.14N 97.18W
05/18/2013 E1.00 INCH JEFFERSON NE EMERGENCY MNGR
&&
PEARSONLocal storm report, May 18, 11:36 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1136 PM CDT SAT MAY 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL JANSEN 40.19N 97.08W
05/18/2013 E1.00 INCH JEFFERSON NE EMERGENCY MNGR
&&
PEARSONSpecial weather statement, May 18, 11:42 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1142 PM CDT SAT MAY 18 2013
NEZ089>093-190515-
RICHARDSON NE-JOHNSON NE-GAGE NE-NEMAHA NE-PAWNEE NE-
1142 PM CDT SAT MAY 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR RICHARDSON...JOHNSON...CENTRAL
GAGE...NEMAHA AND PAWNEE COUNTIES UNTIL 1215 AM CDT...
AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BEATRICE
TO BERN...OR ALONG A LINE EXTENDING FROM 29 MILES NORTH OF MARYSVILLE
TO 21 MILES WEST OF FALLS CITY...AND MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FALLS CITY...AUBURN...TECUMSEH...WYMORE...PAWNEE CITY...HUMBOLDT...
PERU...STERLING...ADAMS...BLUE SPRINGS...COOK...JOHNSON...TABLE
ROCK...SHUBERT...VERDON...STELLA...RULO...DAWSON...NEMAHA AND FILLEY.
LAT...LON 4017 9680 4052 9655 4052 9567 4051 9569
4047 9569 4046 9564 4042 9566 4034 9562
4031 9565 4030 9557 4026 9555 4023 9547
4018 9548 4012 9540 4004 9542 4000 9531
4000 9636
TIME...MOT...LOC 0438Z 234DEG 51KT 4026 9671 3997 9598
MAYESLocal storm report, May 19, 12:00 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1200 AM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 6 S BEATRICE 40.18N 96.75W
05/18/2013 GAGE NE LAW ENFORCEMENT
ROOF TAKEN OFF OF A SHED ALONG HWY 77.
&&
J-E.KLISHThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 9:31 PM CDT | Special Weather Statement | OAX | Butler, Seward | 29 min |
| May 18, 10:05 PM CDT | Special Weather Statement | OAX | Butler, Lancaster, Saunders, Seward | 25 min |
| May 18, 10:08 PM CDT | Special Weather Statement | OAX | Antelope, Colfax, Madison, Pierce, Platte, Stanton and 1 more | 37 min |
| May 18, 10:11 PM CDT | Special Weather Statement | OAX | Antelope | 49 min |
| May 18, 10:38 PM CDT | Special Weather Statement | OAX | Knox, Pierce | 52 min |
| May 18, 11:03 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 42 min |
| May 18, 11:38 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Lancaster, Saline | 52 min |
| May 18, 11:42 PM CDT | Special Weather Statement | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 33 min |
| May 18, 11:50 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 25 min |
| May 19, 12:24 AM CDT | Special Weather Statement | OAX | Douglas, Washington | 36 min |
| May 19, 12:54 AM CDT | Special Weather Statement | OAX | Cass, Sarpy | 51 min |
| May 19, 2:08 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 37 min |
| May 19, 2:43 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 32 min |
| May 19, 3:14 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 31 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Nemaha, Otoe | 28 min |
| May 19, 3:46 PM CDT | Severe Thunderstorm Warning | OAX | Sarpy | 44 min |
| May 19, 3:48 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 27 min |
| May 19, 4:05 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 25 min |
| May 19, 4:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 46 min |
| May 19, 5:06 PM CDT | Special Weather Statement | OAX | Antelope, Boone, Madison, Pierce, Platte | 54 min |
| May 19, 5:21 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 24 min |
| May 19, 5:23 PM CDT | Special Weather Statement | OAX | Johnson, Nemaha, Pawnee | 67 min |
| May 19, 6:01 PM CDT | Special Weather Statement | OAX | Platte | 44 min |
| May 19, 6:51 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 24 min |
| May 19, 6:53 PM CDT | Special Weather Statement | OAX | Knox, Madison, Pierce | 37 min |
| May 19, 1:03 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page, Pottawattamie, Shelby | 27 min |
| May 19, 4:17 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Pottawattamie, Shelby | 28 min |
| May 19, 4:25 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 50 min |
| May 19, 5:12 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Montgomery, Page | 48 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.